# SDR AALA20141108009

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 42,248 hours, 20,709 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9937490502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE NR 4 SLAT TRACK INBD SUPPORT RIB IS CRACKED.  INSTALLED RT WING NR 4 INBD SUPPORT RIB DOUBLER & HAT BUSHING IAW MCM CARD 57-98-06 & EA MD80-57-037304 DATED 11/8/14.
